Excedrin Pain Reliever Migraine Geltabs - 80 Count
Loading..
Active Ingredients: In each GelTab: Acetaminophen (250 mg), Aspirin (250 mg) (NSAID), Caffeine (65 mg). Purposes: Pain Reliever; Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Benzoic Acid, D&C Yellow 10 Aluminum Lake, Edetate Disodium, FD&C Blue 1, FD&C Blue 1 Aluminum Lake, FD&C Red 40 Aluminum Lake, Gelatin, Glycerin, Hypromellose, Iron Oxide Black, Isopropyl Alcohol, Lactose Monohydrate, Light Mineral Oil, Low-Substituted Hydroxypropyl Cellulose, Maltitol Syrup, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pepsin, Polysorbate 20, Povidone, Propyl Gallate, Propylene Glycol, Simethicone, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide.
Pain Reliever/Pain Reliever Aid, Geltabs

Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Geltabs (Gelatin coated tablets). Visit us at www.excedrin.com.

More

Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 2 geltabs in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using thi
Directions Directions: Do not use more than directed. Adults: Take 2 geltabs with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 geltabs in 24 hours, unless directed by a doctor. Under 18 Years of Age: Ask a doctor.
About the Producer GlaxoSmithKline
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.